Vol 3, No 4 (2014)

International Journal of Statistics and Probability, Vol. 3, No. 4, 2014, e-Version FirstTM

Table of Contents

Articles

A Conditional Mean Square Estimate for the Solution of a SDE PDF
Andriy Yurachkivsky p1
Time Series Behavior of the Volume of Wood Products Export in Ghana PDF
Stella B. Acquah, Richard K. Avuglah, Emmanuel Harris p12


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.